# SDR CA081007010

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,526 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disc
- Part number: 5011639
- Condition: Worn
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS BRAKE ASSEMBLY WAS REMOVED FROM ACFT ON THE RT - O/B GEAR FOR BRAKE WEAR BEYOND LIMITS.  UPON TEAR DOWN THE LUGS WERE FOUND TO HAVE WORN APPROXIMATELY 40% WHILE THE RIM SIDE HAD MINIMAL WEAR AND THE RIM WAS RETURNED TO SERVICE.  THIS TYPE OF WEAR IS NOT COMMON AS THEY WEAR CONSISTENTLY SIMILAR.  FURTHER INVESTIGATION WILL BE ACCOMPLISHED IN ORDER TO POSSIBLY DETERMINE OTHER CAUSES AS TO WHY THE UNEVEN WEAR PATTERN.
